Relation entre les conjectures de Farrell-Jones en K-théories algébrique et hermitienne
[Relation between the Farrell-Jones conjectures in algebraic and hermitian K-theory]
Annales de l'Institut Fourier, Volume 57 (2007) no. 1, pp. 197-207.

We prove that if the Farrell-Jones conjecture for algebraic K-theory is true then the same conjecture for hermitian K-theory is equivalent to the fact that it exists pZ such that the assembly map is an isomorphism in degrees p and p+1.

On montre que si la conjecture de Farrell-Jones en K-théorie algébrique est vérifiée alors celle de la K-théorie hermitienne est équivalente à l’existence d’un entier pZ tel que “assembly map” soit un isomorphisme en degré p et p+1.

DOI: 10.5802/aif.2256
Classification: 19D99
Keywords: Algebraic $K$-theory, hermitian $K$-theory, Farrell-Jones conjectures
Battikh, Naoufel 1

1 Institut préparatoire aux études d’ingénieurs de Nabeul Campus universitaire Merazka, 8000 Nabeul (Tunisie)
@article{AIF_2007__57_1_197_0,
     author = {Battikh, Naoufel},
     title = {Relation entre les conjectures de {Farrell-Jones} en $K$-th\'eories alg\'ebrique et hermitienne},
     journal = {Annales de l'Institut Fourier},
     pages = {197--207},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {57},
     number = {1},
     year = {2007},
     doi = {10.5802/aif.2256},
     mrnumber = {2313090},
     zbl = {1126.19005},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2256/}
}
TY  - JOUR
AU  - Battikh, Naoufel
TI  - Relation entre les conjectures de Farrell-Jones en $K$-théories algébrique et hermitienne
JO  - Annales de l'Institut Fourier
PY  - 2007
SP  - 197
EP  - 207
VL  - 57
IS  - 1
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2256/
UR  - https://www.ams.org/mathscinet-getitem?mr=2313090
UR  - https://zbmath.org/?q=an%3A1126.19005
UR  - https://doi.org/10.5802/aif.2256
DO  - 10.5802/aif.2256
LA  - fr
ID  - AIF_2007__57_1_197_0
ER  - 
%0 Journal Article
%A Battikh, Naoufel
%T Relation entre les conjectures de Farrell-Jones en $K$-théories algébrique et hermitienne
%J Annales de l'Institut Fourier
%D 2007
%P 197-207
%V 57
%N 1
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2256
%R 10.5802/aif.2256
%G fr
%F AIF_2007__57_1_197_0
Battikh, Naoufel. Relation entre les conjectures de Farrell-Jones en $K$-théories algébrique et hermitienne. Annales de l'Institut Fourier, Volume 57 (2007) no. 1, pp. 197-207. doi : 10.5802/aif.2256. https://aif.centre-mersenne.org/articles/10.5802/aif.2256/

[1] Bartels, A.; Reich, H. On the Farrell-Jones conjectures for higher algebraic K -theory (2003) (Preprintreihe SFB) | Zbl

[2] Farrell, F. T.; Jones, L. Isomorphism conjectures in algebraic K-theory, J. Amer, Math. Soc., Volume 6 (1993) no. 2, pp. 249-297 | MR | Zbl

[3] H. Bass, A. Heller; Swan, R. G. The whitehead group of polynomial extension, Inst. hautes études sci., Volume 22 (1964), pp. 61-79 | DOI | Numdam | MR | Zbl

[4] Hsiang, W. C. Borel’s conjecture, Novikov’s conjecture and the K -theoritic analogue, World scientific book, Singapour, 1989 | MR | Zbl

[5] Karoubi, M. Le théorème fondamental de la K-théorie hermitienne, Annals of mathematics, Volume 112 (1980), pp. 259-282 | DOI | MR | Zbl

[6] Loday, J.-L. K-théorie algébrique et représentation de groupes, Ann. Sci. Ecole Normale Sup. Sér. 4, Volume 9 (1976) no. 3, pp. 309-377 | Numdam | MR | Zbl

[7] Whitehead, G. W. Generalised homology theories, Trans. A. M. S, Volume 102 (1962), pp. 227-283 | DOI | MR | Zbl

Cited by Sources: